Jump to content
Important Survey - Please Participate ×

Mmm... Cold Turkey, Yummy


[Cu...]

Recommended Posts

I am off Lorazepam, longest I've been without it in the last 3-4 years has been ~2 weeks in the multiple times I tried to stop before. This time feels different, much worse and faster symptom onset then before, but I am determined. It'll be 9 days pretty soon.

 

I am a complete wreck, suicidal ideation, depressed, ridiculous headaches, nausea, tension, you name it. I just don't give a crap anymore, I want no more of this benzo garbage. It's made me feel unbearable pain as I believe I've been going through mini withdrawals for the longest time now & I've lost so much in the in the process, I've become trapped in a completely haywire body.This time it's out of my life & I'm here on this forum, & I feel like I want to die & can't function for shit, but this time I know not to give in thinking I'm just naturally messed up and that withdrawals symptoms can carry on long after 2 weeks. Bring it Nervous system, make me feel like a wreck. I am going to just wait this out and let nature rebuild. Ahhh, another night of pure terror. Can't wait!

 

My nervous system might be a complete train wreck and my body malfunctioning all over the place, but the little-itty bit that's me deep down in there that's writing this post is still alive and fighting to stay alive. Reboot body, Reboot!

Link to comment
Share on other sites

I am off Lorazepam, longest I've been without it in the last 3-4 years has been ~2 weeks in the multiple times I tried to stop before. This time feels different, much worse and faster symptom onset then before, but I am determined. It'll be 9 days pretty soon.

 

I am a complete wreck, suicidal, depressed, ridiculous headaches, nausea, tension, you name it. I just don't give a crap anymore, I want no more of this benzo garbage. It's made me feel unbearable pain as I believe I've been going through mini withdrawals for the longest time now & I've lost so much in the in the process, I've become trapped in a completely haywire body.This time it's out of my life & I'm here on this forum, & I feel like I want to die & can't function for shit, but this time I know not to give in thinking I'm just naturally messed up and that withdrawals symptoms can carry on long after 2 weeks. Bring it Nervous system, make me feel like a wreck. I am going to just wait this out and let nature rebuild. Ahhh, another night of pure terror. Can't wait!

 

My nervous system might be a complete train wreck and my body malfunctioning all over the place, but the little-itty bit that's me deep down in there that's writing this post is still alive and fighting to stay alive, even though I lose track of it sometimes in this mess. It's always there if I focus hard enough. Reboot body, Reboot!

 

Because of something called "kindling" subsequent withdrawals are sometimes more difficult than the previous one. This is seen in multiple withdrawals from either alcohol or benzodiazepines. Symptoms as a result can be severe. The acute period by far is the worst. This phase typically lasts about a month or so with some marked improvement felt after.  It sounds like you have never gone pass that phase as you reinstate in less than two weeks. It is probably a good idea to try to get some on the ground help since you feel suicidal. Here is some information.Here's a number you can call if you want someone to just talk to  1-800-273-TALK (8255) and this forum link contains more resources: Self Harm Information

 

I personally went through a horrific CT withdrawal myself and the acute period was horrible but I did get better. You will as well but i understand that may be hard to see right now when you are feeling so badly.

Link to comment
Share on other sites

My acute phase was terrible as well. I did a CT detox after 15 years of Xanax and opiate use. It was very hard on me and mine probably lasted more like 60 days. I have to say now I'm 1 year out and I'm getting some relief. I have to say it sounds like you have the right attitude. I have still a lot of suicide ideation, which is actually different from being suicidal. I learned at some point there is a difference. In ideation you have phantasies about it but you never take any steps toward doing it. If I did feel like I would really go through with it I would reach out and ask for help. I hope things get better for you soon. Stick with it you have a good attitude.
Link to comment
Share on other sites

You're right, it's not actually suicidal. I just fantasize about it, when I'm really in the thick of things there's some comfort in thinking about death. I changed it from suicidal to suicidal ideation in my original post.
Link to comment
Share on other sites

I had my appointment today. Nurse practitioner gave me a prescription of Valium just in case. However I'm hesitant to reinstate. I feel like garbage but I'm already 14 days cold turkey. Nurse thought supplements might help. I already ordered one specifically for psych med withdrawals. I will post further in the supplements section for help on what would be good. I'd rather try a supplement at this point than start back on another benzo, although it is comforting knowing I have the valium in case things get really bad. I know some supplements can activate similar gaba receptors so I want to be careful
Link to comment
Share on other sites

Like I said before you really seem to have the right attitude about it. Keep going if you can. Things will get a lot better for you in time. It will become easier once you get past the acute phase which for most people is about 30 days. Mine actually last 60 days but I got through it.
Link to comment
Share on other sites

×
×
  • Create New...